# SDR ASOA2014090911189

- Difficulty date: August 14, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,993 hours, 17,488 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD END OF FUSELAGE TO VERTICAL STAB DRAG ANGLE ON RT SIDE.  REMOVED AFT DRAG ANGLE ON RT SIDE IAW SRM 51-42-13-001-001-A01, 51-42-21-00-001-A0, 51-42-22-001-001-A01.  INSTALLED NEW AFT DRAG ANGLE RT SIDE IAW SRM 51-42-13-001-001-A01, 51-42-21-001-001-21186.  LOCATED AND DRILLED UP NEW DRAG ANGLE ON RT SIDE IAW SRM 51-40-11-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
